# SDR CKSA97606

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: CORROSION ON MAIN CARGO FLOOR SUPPORTS JUST FWD OF AFT PRESS BULKHEAD.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW 53-21-00.  REPLACED MAIN CARGO FLOOR SUPPORT UPPER ANGLE IAW 51-40-01 AND 51-10-05.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 14043.
